# SDR SWAA2014022425429

- Difficulty date: February 19, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 35,837 hours, 20,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STATION 96.2 TO STATION 98.7.  REPAIRED STABILIZER IAW SRM.
